# SDR QXEA2024123000326

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 17,131 hours, 11,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8SC5050008
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2281. FLOOR EMERGENCY LIGHTING STRIP NEAR FORWARD GALLEY LOOSE.  REMOVED FROM SERVICE. RESECURED PHOTO LUMINESCENT STRIP @ FWD GALLEY AS NECESSARY. NO FURTHER DEFECTS. RETURNED TO SERVICE. NO PARTS REPLACED.
